Enter Search Keywords
Home / Health / Cold Cough and Flu / Equate Cough Cold Flu

Equate Severe Sinus Congestion & Pain Acetaminophen Caplets 325mg, 24 Count

Product Description | Product Details | Variations | Recommended Products | Similar Products | Customer Reviews
This page contains affiliate links which means, at no additional cost to you, I will earn a commission if you click through and make a purchase.

walmart.com

$2.98

Details

amazon.com

?


ebay.com

?


Send e-mail to if price is below

Product Description

Clear up your airways with these Equate Severe Sinus Congestion and Pain Acetaminophen Caplets 24 count for adults (325 mg). They help provide relief from symptoms linked to allergies, hay fever and the common cold. Made with a non-drowsy formula, they can be taken during the day. They help loosen phlegm so coughs are more productive. They also help lessen chest congestion as well as reduce fever, headaches and sinus pressure, making it easier for you to go about your daily tasks. This Equate pain reliever/fever reducer comes in a pack of 24 tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Package includes 24 count caplets for adults Tamper-evident packaging Relieves sinus headache, nasal congestion, sinus pressure, chest congestion and mucus Daytime non-drowsy formula Pain reliever, fever reducer, expectorant, nasal decongestant

Product Details

SKU 14053322 Brand Equate
Model Number 0068113118720 UPC 681131187206
Size 24 Caplets Pre Order False

Customer Reviews

Venus

12/8/2021 4:00:00 PM

Equate

I like this product. I'm sure some of us still get the flu or cold and it does help with the symptoms. The item arrived undamaged, and in its' packaging but it was a little slow to ship.

Okiegirl

1/13/2017 4:00:00 PM

Best Sinus Medicine!!

I've been using this medicine for about 2 years and it works perfectly. All my friends ask me to buy them this because it literally will get rid of any sinus headaches and symptoms within 20 minutes!

Meme317

3/3/2017 4:00:00 PM

Relieves my sinus pressure

This product is my go to medicine for my sinus symptoms. I stops the constant runny eyes and nose blowing and relieves my throat. It always works quickly for any sinus pressure or headache! Reasonably priced and always at Walmart!!!

SoupWeather

7/6/2021 5:00:00 PM

Helps me survive the height of allergy season

Normally my daily allergy meds do the job, but if it's been excessively wet or if pine pollen changes your blue car to a weird green color, these things are a godsend. Wish they were easier to swallow, but they do work well.

Marlinda

12/3/2021 4:00:00 PM

This Severe Sinus product worked really fast thank you

Kleeq

8/30/2016 5:00:00 PM

Severe sinus headache med

This is my go to product for my severe sinus pain and headaches. Sometimes the milder meds just aren't strong enough to do the job.

Sandi

1/21/2021 4:00:00 PM

This is great Sinus Congestion medication!

This was a quick delivery! I love that Door Dash is able to text or call because my order went to the wrong apartment. I was able to have the driver bring to the correct apartment number. :) This med really helps for sinus pressure.

LASHAUNTA

1/24/2021 4:00:00 PM

Awesome sinus medicine

This stuff is amazing!! It works better than the name brand meds to me. I suffer from terrible sinus headaches and pressure and this always does the job and quick.

Kristin

10/19/2021 5:00:00 PM

great!!

great stuff! its an annual go to around here

Larry

2/21/2021 4:00:00 PM

Poor delivery

Product is good. The shipping company LC freight is terrible! I'm disabled and they never leave Walmart packages at my door ( a rear apartment ). They just place it on the front porch and leave. This time I had to brave ice on a cane no less to retrieve the item! It's ridiculous!

Similar Products